I knew about the weight loss, but has anyone experienced hair loss with this drug? I'm down almost 35 lbs since starting this medication (yay!) but the hair is coming off with it, lol. Thank goodness I have a ton of hair left, but I lost alot already and don't know what to expect with the rest of it. Has anyone else experienced hairloss while on it?
No, it continues to come out more than normal for me, but I have long hair so that factors in I'd guess. I don't notice it to be thinner than normal in the mirror. I could tell more so when I was on Depa. Hair is a little longer now compared to then.
I had so much hair loss while on topamax, my shower got drained and the super had to come and unclog it. He showed me all the hair that somehow got stuck in my pipes. Not pretty. I noticed I still lose hair and I've been off the max for just under 2 months (on Keppra now).
Wow, and the funny thing is that I just asked my dr. this week about the correlation between the two and he looked it up and said that hairloss is not listed as a common side effect. I didn't make the connection until I saw your post just now but we also had to have the plumber come in and unclog the drain last month and he too, pulled out a wad of hair (and yes, it was mine). Oh well, worst case scenario, I'll be bald, but I'll finally be thin! Can't have everything. At least my seizures are under control. Now, if I could only get my driver's license back....
Last edited by life_is_good; 10-25-2007 at 04:12 PM.